RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat. Suppl.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat. Suppl., 2012, Issue 5, Pages 114–116 (Mi pdma13)  

Computational methods in discrete mathematics

Exact computation of distributions by means of Markov chains

A. M. Zubkov, M. V. Filina

Steklov Mathematical Institute of the Russian Academy of Sciences, Moscow

Abstract: The machinery of Markov chains may be used for the exact computation of distributions of some statistics. Numerical results reveal some unexpected differences between exact and asymptotic distributions.

Full text: PDF file (525 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.254

Citation: A. M. Zubkov, M. V. Filina, “Exact computation of distributions by means of Markov chains”, Prikl. Diskr. Mat. Suppl., 2012, no. 5, 114–116

Citation in format AMSBIB
\Bibitem{ZubFil12}
\by A.~M.~Zubkov, M.~V.~Filina
\paper Exact computation of distributions by means of Markov chains
\jour Prikl. Diskr. Mat. Suppl.
\yr 2012
\issue 5
\pages 114--116
\mathnet{http://mi.mathnet.ru/pdma13}


Linking options:
  • http://mi.mathnet.ru/eng/pdma13
  • http://mi.mathnet.ru/eng/pdma/y2012/i5/p114

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Prikladnaya Diskretnaya Matematika. Supplement
    Number of views:
    This page:227
    Full text:95
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019